Allergic Reaction to Afinitor
Hello, I started on Afintor and Exemastane on January 24 after 19 months on Kisqali and Anastrozole which unfortunately stopped working. I was working through some side effects then at 3 weeks in I developed a cough and lung congestion and a rash (all listed side effects) which continued for 4 weeks. My doctor stopped the Afinitor for a week and the cough went away, but she also had me see a respiratory specialist who said I it was not caused by the Afinitor, it was likely a virus. I started back on Afinitor and almost immediately began again to have breathing issues as well as the rash which really hadn’t gone away. Again my oncologist stop the Afinitor to try to identify if that was the cause, and right away the breathing issues stopped. My question to all of you is, did anyone experience this and then get put on a Cortizone like prednisone to be able to continue on Afinitor? My oncologist feels they’re not simply side effects but perhaps an allergic reaction to the Afinitor. She’s going to speak with an allergist specialist to discuss, but I thought I’d reach out to this group to know if anyone took Afinitor and prednisone and was successful. I need to get back on treatment ASAP and hoping we find a solution other than having to go to the next step which is chemo. Appreciate any thoughts comments or information you all have. Thanks very much.